# SDR HNAA2019080800222

- Difficulty date: July 13, 2019
- Submitted: August 8, 2019
- Operation: Air carrier
- Aircraft: N660CL
- Make and model: Emb EMB-145LR
- Aircraft serial: 145764
- Aircraft time: 36,978 hours, 32,976 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frame 75
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE UPPER SKIN CRACKED 2 PLACES,SKIN CRACK 1:ON FRAME 75 AT PREVIOUS REPAIR ON FIRST FASTENER BELOW STR 2L. SKIN CRACK 2: ON STR 2L JUST AFT OF FRAME 75....FIX: COMPLETED REPAIRS ON CRACKS AT LH FR75 AT STR 2L IAW EMB SRM 53-31-01 AND EO1-53-19-0322.   NOTE: A/C IN HVY CHECK
